| Model Number |
IPN923882 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Reported as "blades in the new design are movable.They don't fit properly on the handle".The report states that "the event took place during the procedure.While feeding the laryngoscope, the spoon fell to the ground.The patient was not injured.No additional intervention was necessary.Another laryngoscope blade was used to intubate the patient".The patient status is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was available to be returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.